# SDR DALA2022050203068

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 CORROSION FLOOR STRUCTURE SHEAR PLATE LOC BTW FR69 TO FR70 LH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SHEAR PER DELTA WORKCARD AMDS 5320-4022. (2218690)
